Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Anemia in Masturbation?
Jul 27, 2003

Hi Dr. I'm a 16 year old chronic masturbater. I heard that old myth about masturbation and anemia, and I recently found out I'm anemic, could my anemia have been caused by masturbation? Right after i ecjaculate I get pretty dizzy and sometimes extremely tired to do anything after. If you could answer me quick that'd be awesome, thank you. The Young One

Response from Dr. Frascino

Hey Young One,

What you heard is indeed an "old myth" and not a scientific truth! No, masturbation does not cause anemia.

By the way, aren't all 16-year-olds "chronic" masturbators? Getting a bit dizzy and feeling tired after you have an orgasm are perfectly normal. Relax and enjoy your youth. We old guys are so envious.

Dr. Bob


Previous
Can Testosterone be administered through the rectum?
Next
Light Headed

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement